# SDR DALA2023081106568

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CONFIRM DT EVALUATION FOR POSSIBLE FCS EXISTING DOUBLER REPAIR DOOR 4L OUTER SKIN LOWER EDGE AT LOWER FUSELAGE. CORRECTIVE ACTION: ACCOMPLISHED DETAILED VISUAL VISUAL INSPECTION FOR EXISTING DOUBLER REPAIR LOC. DOOR 4L EXTERNAL SKIN LOWER EDGE AREA AND ENSUREDTHAT REPAIR FOUND ON AIRCRAFT MATCHES WITH DESCRIPTIONS DETAILED IN THE COMMENTS AND MEET ALL REQUIREMENTS AS PER A330 SRM52-13-00-300-014 AND ER/A # 610895-14. (2911659)
